# SDR MALA010297

- Difficulty date: January 15, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 2760 · Drag Control System
- Part: Line
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN ST. JOHNS, NF.  THE PRESSURE LINE FOR THE RT ROLL SPOILER AT RIB 12 IS CHAFED, REQUIRES REPLACEMENT; TPC REF: 29-10-03-50, ITEM 91, IN STOCK.  MAINTENANCE REPLACED LINE AS PER AMM 20-09-121, CHECKED FOR OPERATION AS PER AMM 27-62-11. PERFORMED LEAK CHECK FOR PRESSURE LINE, RAISED FLAP TO ZERO, RAISED RT OB ROLL SPOILER AND INSPECT NEWLY INSTALLED LINE FOR RUBBING ON FLAP.
